... head - can cope with the nausea and feeling a bit weird but just want to know, is this drug something that takes a while to get into your system but will work eventually or should it work straight away ? Thanks
Hello jellytots. It really seems to work within several days of beginning the drug. Its perscribed for many various aliments. (off label) From acting as a pain killer, to the treatment of insomnia. The side effects do ease up. There are cautions, such as your motor skills and cognitive abilities might be impaired. I read up on the user reviews from this site and they are most all positive. Top of the page is the a engine, enter if you might gabapentin, then click on the link for user reviews. Interesting read. Best regards, pledge
It's possible your doctor started you on too high a dose to start on if the side effects are that severe. I currently take 300mg 3x/day (2700mg/day total) but I was originally started on an incredibly slow dose up starting at 100mg/day. My husband experienced the same side effects you speak of when his neurosurgeon started him on 600mg 2x/day.
In any case, I hope you stick it out because this is what I take for migraines also and found it to be the only thing that decreases the frequency of major migraines.
with that kind of reaction I would consult with your doctor and see what he thinks , you may be more sensitive to the med and have more intense reactions then most , and also note Gapepentitn does cause memory fog and loss and extreme fatigue and swelling mostly in the legs and hands
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Sep 2011 • 1 answer
Champix - On day 5 and the nausea is really bad. I feel like it is all day morning sickness !!! How?
Posted 18 Feb 2013 • 1 answer
Posted 14 Apr 2014 • 1 answer
Posted 5 Dec 2015 • 0 answers
Day 2 on Viibryd and I feel awful! 10mg at night, I was up late with nausea and a migraine, and the?
Posted 11 Jan 2017 • 2 answers